going into the 5th week of taking 20mg Prozac. some bad thoughts gone. still have side effects of tremors, nervousness, stomach problems and decreased appetite. Should wait a while longer to see the side effects go away?
The side effects must be balanced by the improved mood. Side effects like yours are not negligible
but improved mood is very important too. Side effects frequently abate but it might take a few months. The mood generally continues to improve over the months. Hang in there! We are all supporting you in your improvement. John T.
Hi, tunnels! Great that you're feeling a little better! As John has said, it can take time and patience to get past start up side effects but be sure you let your doctor know about them, especially the tremors as they can occasionally become permanent.
Best regards and keep up the good work. Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Mar 2011 • 1 answer
Updated 22 May 2017 • 1 answer
Updated 22 Jun 2017 • 1 answer
Updated 29 Jun 2017 • 3 answers
Updated 25 Jul 2017 • 2 answers